# SDR 05FDEA02173

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE EACH CRACK .5 INCH LONG, ON LEADING EDGE FRAME LT WING AT XORS 372.  REPAIR IAW SRM 57-20-00 FIG 1 VOL 1.
